# SDR SWAA2024092021356

- Difficulty date: August 1, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT 2024-488917<[01] REPLACED FLOOR ACCESS PANEL 140CF LOCATED AT AFT CARGO COMPARTMENT IAW B737-700 DWG 453A2610 SHEET 9 REV E; B737-700 SRM 51-40-05 AND SRM 51-40-08 SEE INDIVIDUAL SIGNS-OFF BELOW;[02] TASK COMPLETED   SEE INDIVIDUAL SIGNOFFS BELOW
